Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had miscarriages, irregular period. On primolut. Reason?

hi actually m 23 yrs old and had 3 miscarriages in last 1 year and my marriage length is 1 and half year but after my 3rd micarriage m getting periods only after taking primolut n but in this mnth also i hav taken primolut n for 5 days 2 times a day but after takin those tablets also i didnt get periods yet its 13th day today and my last period date is 31st jan what is the reason behind this?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
HI
Taking hormonal pill I personally believe is not at all good for health, Menstrual cycle is very perfectly programmed by the nature and we do not disturb it until & unless it highly & strictly indicative with total hormone study, hormonal pill taken for menstrual cycle causes great disturbances, sometime difficult to judge, I know that this could sound wrong, but practically it is true, in our case too your hormone pill is culprit, now just do nothing, stop taking this pill, keep close eye on blood flow, Have nice day.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor